# SDR SWAA2012050903823

- Difficulty date: May 5, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 23,077 hours, 15,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 3952273
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FITTING BROKEN.  REMOVED AND REPLACED FITTING PER MM.
